Existence of solutions for a class of nonconvex differential inclusions
Rendiconti del Seminario Matematico della Università di Padova, Volume 83  (1990), p. 71-76
@article{RSMUP_1990__83__71_0,
     author = {Ancona, Fabio and Colombo, Giovanni},
     title = {Existence of solutions for a class of nonconvex differential inclusions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {83},
     year = {1990},
     pages = {71-76},
     zbl = {0713.34021},
     mrnumber = {1066429},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__83__71_0}
}
Ancona, F.; Colombo, G. Existence of solutions for a class of nonconvex differential inclusions. Rendiconti del Seminario Matematico della Università di Padova, Volume 83 (1990) , pp. 71-76. http://www.numdam.org/item/RSMUP_1990__83__71_0/

[1] J.P. Aubin - A. CELLINA, Differential Inclusions, Springer-Verlag, Berlin and Heidelberg, 1984. | MR 755330 | Zbl 0538.34007

[2] A. Bressan - A. Cellina - G. Colombo, Upper semicontinuous differential inclusions without convexity, Proc. Am. Math. Soc. 106 (1989) 771-775. | MR 969314 | Zbl 0698.34014

[3] H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland, Amsterdam, 1973. | MR 348562 | Zbl 0252.47055

[4] G. Sansone, Equazioni differenziali nel campo reale, Voll. 1, 2, Zanichelli, Bologna, 1941. | MR 26731

[5] K. Yosida, Functional Analysis, sixth ed., Springer-Verlag, Berlin, 1980. | MR 617913